# SDR USAA2012012400007

- Difficulty date: January 13, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 10,635 hours, 8,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR17, Z-490, -Y273.  REPLACED FLOORBEAM AT FR17, Z-490, -Y273 IAW TYPICAL REPAIR TR190-5300-11-0563.
